HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Remarks on quadratic nonlinear Schrodinger equations

Files in This Item:
pre169.pdf680.3 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83313

Title: Remarks on quadratic nonlinear Schrodinger equations
Authors: Ozawa, Tohru Browse this author
Issue Date: Nov-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 169
Start Page: 1
End Page: 19
Abstract: We consider the global Cauchy problem for the nonlinear Schrodinger equations with quadratic nonlinearities. Concerning a class of nonlinearities which ensures the global existence of solutions, we prove that Klainerman's condition and Hayashi's condition are equivalent. An explicit solution to Strauss' equation is also given.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68915
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University